# SDR ASOA201201107

- Difficulty date: April 1, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 19,256 hours, 13,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MEGAPHONE DOES NOT TEST PROPERLY.  R & R MEGAPHONE IAW AMM 25 61 05, OPS CHECKED GOOD.
